Do you think 25 mg of Lamictal would help? I'm desperate.
Ps061756; I wish I knew how long your daughter has been on the Prozac if it has been over 2 to 3 weeks then it should not be one of the side effects of first starting the Prozac. Lamictal they have had some good results. But myself has the doctor tried anything yet. I really think you should give the doctor's office a call and let them know what your daughter is going through.Thank you so much, MOM? FOR understanding god knows it tries your patience at times. But She does have you to talk with and look over a huge burden for some people but there is a special place for people like you. For the patient, this is pure hell to go through so anything you can do to help is wonderful. Now also let you know depending on how long she has been on Prozac unless this just popped up Prozac can cause much anxiety for some people too. But talk with her doctor and let them know the anxiety and such is getting way out of hand.There are many medications she can try and help you both very well.with this problem where you all can find a good middle and she is not to sedated. And you are on the right track with the Lamictal too.But not all do that as well with anxiety more for headaches but they are finding it's working much better for a lot of things Don't worry when you see the stuff about seizures. etc and feel free to bookmark us there are many great people here to try and help you with what we have experienced ourselves. So feel free to let me or us know how this goes. Keep you all in my thoughts. best wishes Chuck1957 PS mom, I hope you can figure out my errors I AM fighting chemobrain and get myself confused so please forgive me if I miss a few words here and there and my eyes are messed up. God bless. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 1 answer
Posted 18 Jul 2011 • 4 answers
Posted 13 Oct 2011 • 1 answer
Posted 27 Dec 2012 • 3 answers
Posted 9 Mar 2016 • 1 answer